# SDR FDEA201012054585

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 22,027 hours, 11,812 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53275345200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOORBEAM AT FRAME 60 HAS 1250" CRACK ON AFT FACE OF VERTICLE ANGLE, BETWEEN SEAT TRACK 4R AND 5R.  BLENDED OUT CRACK DAMAGE AND REPAIRED FLOOR BEAM AT FR 60 BETWEEN SEAT TRACKS 4R AND 5R IAW SRM 53-10-15, PB 201, FIG 211.
